# SDR HALA9900253

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HNL - FLT 105 - AIRCRAFT REQUIRES 4 UNITS OF LEFT AILERON TRIM WITH 50 DEGREES FLAPS TO STAY LEVEL.  CHECKED FLAP MOVEMENT, FOUND SYMMETRY ALL THE WAY DOWN.  FOUND FUEL IMBALANCE.  REPLACED FUEL QUANTITY PROBES 1, 3, 4, AND 6, AND 7.  GROUND OPS CHECKED OKAY.  (X)
